# SDR SIMA2012041007

- Difficulty date: February 9, 2012
- Submitted: March 14, 2012
- Operation: Air carrier
- Aircraft: N503AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10021
- Aircraft time: 23,797 hours, 17,535 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pulley Bracket
- Condition: Defective
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3697 THE CREW REPORTED THE MAIN CABIN DOOR IS NOT CLOSING COMPLETELY ON ITS OWN.  MAINTENANCE DEACTIVATED THE PASSENGER DOOR ASSIST MOTOR IAW CRJ-700 AMM 52-11-00.  PASSENGER DOOR ASSIST SYSTEM DIFFERED PER MEL 52-1 AUTH 020103DM-C. (M) PROCEDURE.  REMOVED AND REPLACED THE PULLEY BRACKET ASSEMBLY IAW CRJ SRM 51-42-22 MEL ITEM RESTORED. THE AIRCRAFT WAS RETURNED TO SERVICE.
